# SDR SWAA021231

- Difficulty date: June 4, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 17,798 hours, 15,152 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Both Elevators
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11111-55, BOTH LEFT AND RIGHT ELEVATOR TABS FAILED FREE PLAY CHECK.  REMOVED AND REPLACED BOTH LEFT AND RIGHT ELEVATOR TAB LOCKOUT MECHANISM BUSHINGS AND LINKS PER MM.
